Back to Search
Start Over
Lα2-solutions for nonlinear Schrödinger equations associated with the Weinstein operator.
- Source :
- Indian Journal of Pure & Applied Mathematics; Mar2024, Vol. 55 Issue 1, p210-224, 15p
- Publication Year :
- 2024
-
Abstract
- In this article, we study the Schrödinger equation associated with the Weinstein operator (SW). We prove that the problem (SW) is locally well-posed in L α 2 R + d + 1 of the subcritical case p ∈ 0 , 4 d + 2 α + 2 and we show that the equation (SW) is globally well-posed in the critical case p = 4 d + 2 α + 2 . [ABSTRACT FROM AUTHOR]
Details
- Language :
- English
- ISSN :
- 00195588
- Volume :
- 55
- Issue :
- 1
- Database :
- Complementary Index
- Journal :
- Indian Journal of Pure & Applied Mathematics
- Publication Type :
- Academic Journal
- Accession number :
- 175360949
- Full Text :
- https://doi.org/10.1007/s13226-022-00356-0